JIPAM logo: Home Link
 
Home Editors Submissions Reviews Volumes RGMIA About Us
 

   
  Volume 1, Issue 1, Article 9
 
On Hadamard's Inequality for the Convex Mappings Defined on a Convex Domain in the Space

    Authors: Bogdan Gavrea,  
    Keywords: Hadamard's inequality  
    Date Received: 28/09/99  
    Date Accepted: 31/01/00  
    Subject Codes:

26D15

 
    Editors: Sever S. Dragomir,  
 
    Abstract:

In this paper we obtain some Hadamard type inequalities for triple integrals. The results generalize those obtained in (S.S. DRAGOMIR, On Hadamardís inequality for the convex mappings defined on a ball in the space and applications, RGMIA (preprint), 1999).

         
       
  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page
 

      search [advanced search] copyright 2003 terms and conditions login